# SDR EE4Y2021052412851

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 49,520 hours, 31,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frm 24 S42-43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACCOMPLISHMENT WERE FOUND THE LOWER FUSELAGE AT FR24+385MM, BETWEEN STRG 42R AND STRG 43R SKIN WITH NICKS, THE DAMAGE REMOVAL WAS FOUND OUT OF ALLOWABLE DAMAGE LIMITS AS PER A320 SRM, DUE TO THIS FACT A REPAIR WAS PERFORMED AS PER A320 SRM TASK 53-00-11-300-029 PARAG. 2A FIG 001. REV 136 UNDER THE JOB A1K164 COO ÍTEM 1-18.
